The Adomian Decomposition Method for Standard Power Options

Sanjay J. Ghevariya


Black-Scholes model derived by Black and Scholes is worldwide used mathematical model for valuing option price. This model brings a new quantitative approach for researcher to finding theoretical values of options. They derived the model of European options for plain vanilla payoffs. Black-Scholes model derived from Black-Scholes differential equation which is parabolic in nature. In this paper, a well-known accurate, simple, semi-analytical method, the Adomian decomposition method (ADM), is used for Black-Scholes differential equation for standard power payoffs. This model is the generalization of plain vanilla payoffs. Further, it can be seen that the cumulative distribution function of standard normal random variable is used in the closed form formulas of standard power options, while our formulas do not involve any term regarding random variable. In fact our formulas are impressive, fruitful and very close to the closed form formulas. Numerical results shows that our approach gives very accurate results.


Black-Scholes theory; Adomian Decomposition Method; Standard Power Options.

Full Text:



G.Adomian,Nonlinear Stochastic Operator Equations,Academic Press,San Diego,1986.

G.Adomian,,Solving Frontier Problems of Physics: The Decomposition Method,Kluwer Academic Publishers,Boston,1994.

Y.Cherruault,Convergence of Adomian’s method,Kybernetes,18(2):31-38,1989.

Y.Cherruault and G.Adomian,Decomposition methods: a new proof of convergence,Math.Comput. Modelling,8:103-106,1993.

H.V.Dedania and S.J.Ghevariya,Option Pricing Formula for Modified Log-payoff Function, Inter. Journal of Mathematics and Soft Computing,3(2):129-140,2013.

H.V.Dedania and S.J.Ghevariya,Option Pricing Formulas for Fractional Polynomial Payoff Function,Inter. Jr. of Pure and Applied Mathematical Sciences,6(1):43-48,2013.

S.E.Fadugba and C.R.Nwozo,Valuation of European Call Options via the Fast Fourier Transform and the Improved Mellin Transforml,Jr. of Math. Finance,6:338-359,2016.

S.J.Ghevariya,BSM European Put Option Pricing Formula for ML-Payoff Function with Mellin Transforml,Inter. Jr. of Mathematics and its Applications,6(2):33-36,2018.

S.J.Ghevariya,An improved Mellin transform approach to BSM formula of ML-payoff function,Journal of Interdisciplinary Mathematics,22(6):863-871,2019.

S.J.Ghevariya,BSM Model for ML-Payoff Function through PDTM,Asian-European Jr. of Mathematics,13(1):2050024(6 pages),2020.

S.J.Ghevariya,Homotopy perturbation method to solve Black Scholes differential equation for ML-payoff function,Journal of Interdisciplinary Mathematics,25(2):553-561,2022.

S.J.Ghevariya and D.R.Thakkar,BSM model for the Generalized ML-Payoff,Journal of Applied Mathematics and Computational Mechanics,18(4):19-25,2019.

Sanjay J.Ghevariya,PDTM approach to solve Black Scholes equation for powered ML-Payoff function,Computational Methods for Differential Equation,10(2):320-326,2022.

E.G.Haug,The Complete Guide to Option Pricing Formulas,2nd Ed.,McGraw-Hill,2007.

P.Wilmott,S.Howison and J.Dewynne,Option Pricing: Mathematical Models and Computation,Oxford Financial Press,England,1993.

P.Wilmott,S.Howison and J.Dewynne,Mathematics of Financial Derivatives,Cambridge University Press,2002.

R.Panini and R.P.Srivastav,Option pricing with Mellin Transform,Mathematical and Computer Modelling,40:43-56,2004.

R.J.Haber,P.J.Schonbucher and P.Wilmott,Pricing Parisan Options,Journal of Derivatives,6(3):71-79,1999.

S.O.Edeki,O.O.Ugberbor and E.A.Owoloko,Analytical Solutions of the Black-Scholes Pricing Model for European Option Valuation via a Projected Differential Transform Method,Entropy,17:7510-7521,2015.

S.O.Edeki,R.M.Jena,O.P.Ogundile and S.Chakraverty,PDTM for the solution of a time-fractional barrier option Black-Scholes model,Journal of Physics, Conference Series,page 1734,2021.



  • There are currently no refbacks.

Copyright (c) 2022 Sanjay J Ghevariya

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.